# SDR SWAA201710201

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: General aviation
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5755 · Spoilers
- Part: Channel
- Part number: 5940974501
- Part serial: DL5
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 8,941 hours, 7,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSHEDULED NON ROUTINE CHECK,  FOUND INBOARD SPOILER INNER CHANNEL CRACKED.
